A reduced PDE method for European option pricing under multi-scale, multi-factor stochastic volatility
| Year of publication: |
2019
|
|---|---|
| Authors: | Huh, Jeonggyu ; Jeon, Jaegi ; Kim, Jeong-Hoon ; Park, Hyejin |
| Published in: |
Quantitative finance. - London : Taylor & Francis, ISSN 1469-7696, ZDB-ID 2027557-2. - Vol. 19.2019, 1, p. 155-175
|
| Subject: | Asymptotics | Dimension reduction | Illiquid market | Multi-asset | Multi-scale | Stochastic volatility | Stochastischer Prozess | Stochastic process | Volatilität | Volatility | Optionspreistheorie | Option pricing theory | Black-Scholes-Modell | Black-Scholes model | Optionsgeschäft | Option trading |
-
Corrections in Heston model derivations for bond options
Mandal, Satrajit, (2018)
-
Exploring option pricing and hedging via volatility asymmetry
Casas, Isabel, (2021)
-
He, Xin-Jiang, (2021)
- More ...
-
A scaled version of the double-mean-reverting model for VIX derivatives
Huh, Jeonggyu, (2018)
-
Static hedges of barrier options under fast mean-reverting stochastic volatility
Huh, Jeonggyu, (2020)
-
Consistent and efficient pricing of SPX and VIX options under multiscale stochastic volatility
Jeon, Jaegi, (2021)
- More ...